Ask Health Experts and Get Answers to Your Health Question ASAP
Unfortunately Pot (Cannabis) can not be a suitable alternative in your case because it can itself worsen anxiety and depressive symptoms.
and as a result there may be worsening of insomnia
You are taking two medicines at night and both of them are very sedative so one option could be to discontinue Seroquel in my view if your doctor agrees to it.
what exactly is your diagnosis, is it simply mixed anxiety depression?
Do you still feel depressed and anxious even after taking these three medicines?
are you there?
In my view, in your case, Seroquel can be stopped while continuing Trazadone and this should help in reducing the sedation at night.
Since you are still anxious and depressed, you can consider the option of trying Cognitive Behavior Therapy in addition to medicines
which of course will have no side effect like medicines :)
there are certain online websites where you can try free online Cognitive Behavior therapy without going to a therapist
What is Cognitive Behavioural Therapy?
Have you ever tried CBT?
No it is not similar to RED
you can click the link above to find out more about CBT
You can take medicines also at the same time
a combined treatment is much more beneficial
ok, please wait, I am again giving you the link
It should work now
I am also giving you the links to free online CBT website
It is not helpful for treating anxiety and depression. In fact, I see many patients who suffer from anxiety and depression after taking Cannabis.
and thus requiring antidepressant for that
You are most welcome. I guess, you are still not convince or I am wrong?
Living life to full
you are most welcome again. One more link regarding free online CBT
so may I disconnect the chat.
If you are satisfied with my answer please rate one of the positive ratings (3,4,5) as this is the only way how we are compensated for our time and expertise.